English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2351712      Online Users : 35
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/34253

Title: Length distributions, weight-length relationships, and sex ratios at lengths for the billfishes in Taiwan waters
Authors: Sheng-Ping Wang;Chi-Lu Sun;Su-Zen Yeh;Wei-Chuang Chiang;Nan-Jay Su;Yi-Jay Chang;Chien-Hsian Liu
王勝平
Contributors: NTOU:Department of Environmental Biology and Fisheries Science
國立臺灣海洋大學:環境生物與漁業科學學系
Date: 2006
Issue Date: 2013-10-07T02:09:25Z
Publisher: Bulletin of Marine Science
Relation: 79(3), pp.865-869
URI: http://ntour.ntou.edu.tw/handle/987654321/34253
Appears in Collections:[環境生物與漁業科學學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML107View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback